# SDR AMPA2014F00019

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N900EM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500976
- Aircraft time: 1,821 hours, 944 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5283
- Condition: Defective
- Location: Te Flaps
- Part time: 1,695 hours, 884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

"FLAP LOW SPEED" EICAS MESSAGE DISPLAYED DURING CLIMBOUT AT APPROXIAMTELY 1,000' AGL FOLLOWED BY "FLAP FAIL" EICAS MESSAGE.  FLAP SYSTEM OPERATION COMPLETELY INHIBITED.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  FAULTY FECU, PN 363100-1011, SN 5282 WAS CONFIRMED DEFECTIVE AND WAS REPLACED.  FLAP SYSTEM TESTED AND ACFT DEPARTED AND COMPLETED FLIGHT WITH NO FURTHER ISSUES.
